IJPAM: Volume 69, No. 2 (2011)
TIMES FOR SWITCHED MARKOV PROCESSES
Department of Mathematics and Computer Sciences
Miami Shores, FL 33161, USA
Department of Mathematics
University of Texas at Arlington
P.O. Box 19408, Arlington, TX 76019, USA
Abstract. We study the effect of small perturbations on large time intervals for a family of stochastic additive functionals of Markov processes switched by jump Markov processes. The averaged limit process evolves deterministically on random time intervals according to the transition times of a stationary jump Markov process. Small perturbations essentially influence the behavior of the system and asymptotics of large deviations play an important role in analyzing it.
Received: March 10, 2011
AMS Subject Classification: 60F10, 60H10, 60B10
Key Words and Phrases: large deviations, additive functionals, jump Markov processes, average approximation, stability, exit times
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395